Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A non-variational approach to nonlinear stability in stellar dynamics applied to the King model

Title data

Guo, Yan ; Rein, Gerhard:
A non-variational approach to nonlinear stability in stellar dynamics applied to the King model.
In: Communications in Mathematical Physics. Vol. 271 (2007) Issue 2 . - pp. 489-509.
ISSN 1432-0916
DOI: https://doi.org/10.1007/s00220-007-0212-8

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Jul 2015 05:15
Last Modified: 23 Jul 2015 05:15
URI: https://eref.uni-bayreuth.de/id/eprint/16932